# SDR WX0A1900010073964

- Difficulty date: May 30, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 47,260 hours, 34,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0043: 031-37    EXTERNAL FUSELAGE BILGE SKIN, LIGHTNING STRIKE FOUND AT PRODUCTION FASTENER + INTERFACE SKIN AREA OF 1"" FWD OF FRAME 68 AND 1"" ABOVE  STRINGER 42R. / EXTERNAL FUSELAGE BILGE SKIN, LIGHTNING STRIKE AT PRODUCTION FASTENER + INTERFACE SKIN AREA OF 1'' FWD OF FRAME 68 AND 1'' ABOVE STRINGER 42R PERMANENTLY REPAIRED IAW SRM 53-41-11-300-041 PARA.2.A.(3) AND COMPLY WITH SRM 53-41-11-300-076. REPAIR CATEGORY A. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS."
